MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 5.5HLX ADV BR ANC-DYNA STR/BL; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SARL 5.5HLX ADV BR ANC-DYNA STR/BL; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 222004
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by sales rep via email that during rotator cuff repair body of the 5.5mm healix advance¿ br anchor with dynacord¿ suture (blue and white/blue/green) cracked after the first twist, not working on hard bone.No surgical delay or patient consequences reported.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: e3: reporter is a j&j sales representative.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Udi: (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device was not returned after multiple attempts for device return, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
5.5HLX ADV BR ANC-DYNA STR/BL
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key17912937
Report Number1221934-2023-03679
Device Sequence Number7405596
Product Code MAI
UDI-Device Identifier10886705029464
UDI-Public10886705029464
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number222004
Device Lot Number8L94779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer10/27/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown